Alert archive / Louisiana / Small Craft Advisories in 2011
Small Craft Advisory 89, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at May 2, 2011, 4:18 PM CDT. It took effect at May 3, 2011, 12:00 AM CDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2011, 4:18 PM CDT (21:18 UTC)
- In effect from
- May 3, 2011, 12:00 AM CDT
- Expired
- May 4, 2011, 1:00 PM CDT
- In force
- 37 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
813 WHUS74 KLCH 022118 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 418 PM CDT MON MAY 2 2011 ...STRONG NORTHERLY WINDS WILL DEVELOP TONIGHT... .STRONG NORTHERLY WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT THAT WILL CROSS THE COASTAL WATERS TONIGHT. THE STRONG OFFSHORE WINDS AND ROUGH SEAS WILL CONTINUE THROUGH WEDNESDAY MORNING. GMZ450-470-030600- /O.NEW.KLCH.SC.Y.0089.110503T0500Z-110504T1200Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- 418 PM CDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT WEDNESDAY. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 8 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ452-455-472-475-030600- /O.NEW.KLCH.SC.Y.0089.110503T1100Z-110504T1200Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 418 PM CDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 7 AM CDT WEDNESDAY. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 8 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 24
5 follow-up statements
574 WHUS74 KLCH 030442 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1142 PM CDT MON MAY 2 2011 ...STRONG NORTHERLY WINDS WILL DEVELOP TONIGHT... .STRONG NORTHERLY WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT THAT WILL CROSS THE COASTAL WATERS TONIGHT. THE STRONG OFFSHORE WINDS AND ROUGH SEAS WILL CONTINUE THROUGH WEDNESDAY MORNING. GMZ450-470-031245- /O.CON.KLCH.SC.Y.0089.110503T0500Z-110504T1200Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- 1142 PM CDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 8 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ452-455-472-475-031245- /O.CON.KLCH.SC.Y.0089.110503T1100Z-110504T1200Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 1142 PM CDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 7 AM CDT WEDNESDAY... * WINDS AND SEAS: NORTH WINDS INCREASING TO 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 8 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
761 WHUS74 KLCH 030802 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 302 AM CDT TUE MAY 3 2011 ...STRONG NORTHERLY WINDS WILL FOLLOW A DEPARTING COLD FRONT... .STRONG NORTHERLY WINDS ALONG WITH STEEP AND CONFUSED SEAS WILL BE FOUND IN THE WAKE OF A DEPARTING NORTHERN PLAINS COLD FRONT. IN ADDITION...THE STRONG NORTHERLY WINDS WILL GIVE AN ADDITIONAL BOOST TO THE EBB RACE THIS EVENING. THE ACTUAL TIDES WILL BE RUNNING NEAR A FOOT BELOW THE MEAN LOWER LOW WATER BENCHMARK AT THE TIME OF LOW TIDE. GMZ450-452-455-470-472-475-032115- /O.EXT.KLCH.SC.Y.0089.000000T0000Z-110504T1800Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 302 AM CDT TUE MAY 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT WEDNESDAY. * WINDS AND SEAS: NORTH WINDS 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET NEARSHORE...AND 5 TO 8 FEET OFFSHORE. IN ADDITION...THE NEWLY GENERATED NORTHERLY WIND WAVES WILL BE COLLIDING WITH LONG-PERIOD SOUTHEASTERLY SWELLS...MAKING FOR STEEP AND CONFUSED SEAS. * FINALLY...THE STRONG NORTHERLY WINDS WILL GIVE AN ADDITIONAL BOOST TO THE EBB RACE THIS EVENING. ACROSS NEARSHORE LAKES AND BAYS...THE ACTUAL TIDES WILL BE RUNNING NEAR A FOOT BELOW THE MEAN LOWER LOW WATER BENCHMARK AT THE TIME OF LOW TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
668 WHUS74 KLCH 032040 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 340 PM CDT TUE MAY 3 2011 ...STRONG NORTHERLY WINDS WILL FOLLOW A DEPARTING COLD FRONT... .STRONG NORTHERLY WINDS ALONG WITH ROUGH SEAS WILL PERSIST THROUGH WEDNESDAY MORNING. IN ADDITION...THE STRONG NORTHERLY WINDS WILL CAUSE LOWER THAN NORMAL TIDE LEVELS THIS EVENING. THE ACTUAL TIDES WILL BE RUNNING NEAR A FOOT BELOW THE MEAN LOWER LOW WATER BENCHMARK AT THE TIME OF LOW TIDE. GMZ450-452-455-470-472-475-040500- /O.CON.KLCH.SC.Y.0089.000000T0000Z-110504T1800Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 340 PM CDT TUE MAY 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET NEARSHORE...AND 5 TO 8 FEET OFFSHORE. * FINALLY...THE STRONG NORTHERLY WINDS WILL CAUSE LOWER THAN NORMAL TIDE LEVELS THIS EVENING. ACROSS NEARSHORE LAKES AND BAYS...THE ACTUAL TIDES WILL BE RUNNING NEAR A FOOT BELOW THE MEAN LOWER LOW WATER BENCHMARK AT THE TIME OF LOW TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 24
873 WHUS74 KLCH 040335 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1035 PM CDT TUE MAY 3 2011 ...STRONG NORTHERLY WINDS WILL PERSIST THROUGH THE NIGHT... .STRONG NORTHERLY WINDS ALONG WITH ROUGH SEAS WILL PERSIST THROUGH WEDNESDAY MORNING BEFORE HIGH PRESSURE FILTERS OVER THE REGION...RELAXING THE PRESSURE GRADIENT. GMZ450-452-455-470-472-475-041030- /O.CON.KLCH.SC.Y.0089.000000T0000Z-110504T1800Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 1035 PM CDT TUE MAY 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE...AND 5 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
264 WHUS74 KLCH 040948 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 448 AM CDT WED MAY 4 2011 ...STRONG NORTHEASTERLY WINDS WILL CONTINUE THIS MORNING... .STRONG NORTHEASTERLY WINDS ALONG WITH ROUGH SEAS WILL CONTINUE THIS MORNING BEFORE HIGH PRESSURE BUILDS INTO THE REGION...RELAXING THE PRESSURE GRADIENT. GMZ450-452-455-470-472-475-041800- /O.CON.KLCH.SC.Y.0089.000000T0000Z-110504T1800Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 448 AM CDT WED MAY 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE...AND 5 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SWEENEY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at May 2, 4:10 PM CDT, 8 minutes earlier.
Area forecast discussion, May 2, 4:10 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
410 PM CDT MON MAY 2 2011
.SYNOPSIS...
LATEST UPPER AIR ANALYSIS AND WATER VAPOR IMAGERY SHOWS UPPER TROF
AXIS FM THE WRN GRT LAKES EXTENDING SW INTO WRN TX. SWRLY FLOW
AHEAD OF THE SYSTEM WAS BRINGING MOISTURE OVER THE AREA. AT THE
SFC...COLD FRONT HAS BEEN NEARLY STATIONARY OVER THE SABINE RIVER
VALLEY...BUT RECENT OBS INDICATE SOME EASTWARD MOVEMENT THE PAST
FEW HOURS. CONVERGENCE ALONG THE FRONT HAS HELPED TO PRODUCE
SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTN OVER WRN LA AND SE
TX. WHILE NO SEVERE WEATHER HAS BEEN DETECTED...A FEW OF THE
STORMS OVER SE TX HAVE INTENSIFIED OVER THE PAST HALF HOUR.
AHEAD OF THE FRONT...A WARM MOIST AIRMASS IS IN PLACE WITH
TEMPERATURES INTO THE MIDDLE AND UPPER 80S. IN CONTRAST...JASPER
TX HAS BEEN BEHIND THE FRONT THROUGHOUT THE DAY...AND TEMPERATURES
HAVE STRUGGLED TO RISE ABOVE THE MIDDLE 70S. MORE
INTERESTINGLY...THE FRONT HAS SETTLED BETWEEN TWO OBSERVATION
SITES IN BEAUMONT TX SINCE ABOUT 17Z. THROUGH 20Z...KBMT...AN
AWOS...HAS HAD NW WINDS WITH TEMPS IN THE UPPER 70S THIS
AFTN...WHILE 14 MILES TO THE SE...KBPT...OUR OFFICIAL ASOS
STATION...HAS HAS SOUTH WINDS AND TEMPS IN THE LOWER 80S.
&&
.DISCUSSION...
THE UPPER TROF WILL MOVE EAST TONIGHT...HELPING TO NUDGE THE FRONT
ACRS THE AREA. SCT SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THIS
AFTN AND EVENING ALONG THE CONVERGENCE ZONE ASSOCIATED WITH THE
BOUNDARY. ADEQUATE AFTN HEATING HAS TAKEN PLACE ACRS THE LA ZONES
TODAY RESULTING IN CAPES AROUND 2000 J/KG...AND A FEW OF THE
STORMS COULD BE STRONG OR POSSIBLY SEVERE DURING THE LATE AFTN AND
EARLY EVENING HOURS. AT THIS TIME...THE POTENTIAL FOR SEVERE
WEATHER SHOULD REMAIN MARGINAL AND ISOLATED...AND WITH BETTER UPPER
LEVEL ENERGY WEST AND NORTH OF THE AREA...DO NOT EXPECT ANY
ORGANIZED OR WIDESPREAD SEVERE WEATHER.
THE CHANCE FOR SHOWERS AS WELL AS ELEVATED THUNDERSTORMS WILL CONTINUE
OVERNIGHT AS MOISTURE OVERRIDES THE COOLER SFC LAYER BEHIND THE
FRONT. EXPECT A TRANSITION TO LIGHT RAIN EARLY TUESDAY MORNING WITH
PRECIP ENDING FROM WEST TO EAST FROM LATE TUESDAY MORNING INTO
TUESDAY AFTN. MUCH COOLER AIR WILL MOVE INTO THE AREA AS WELL AND
MORNING LOWS ON TUESDAY WILL BE IN THE MIDDLE TO UPPER 50S ACRS
MUCH OF THE AREA.
DRIER AIR WILL FINALLY MOVE INTO THE AREA TUESDAY AFTN AS HIGH
PRESSURE BUILDS INTO THE REGION. SKIES ARE NOT EXPECTED TO CLEAR
UNTIL TUESDAY AFTN...AND MAX TEMPS WILL DEPEND ON HOW QUICKLY
THEY CLEAR. AT THIS TIME...EXPECT TEMPERATURES TO STAY ON THE COOL
SIDE...WITH HIGHS ONLY REACHING THE MIDDLE 60S ACRS PORTIONS OF
CNTL LA...WHILE UPPER 60S TO LOWER 70S WILL BE POSSIBLE ACRS SE
TX.
HIGH PRESSURE WILL PREVAIL THROUGH THE REMAINDER OF THE
WEEK...KEEPING A DRY PATTERN IN PLACE THROUGH NEXT WEEKEND. A
GENERAL WARMING TREND WILL BEGIN THURSDAY AND CONTINUE THROUGH THE
WEEKEND AS THE HIGH MOVES EAST OF THE AREA AND SRLY WINDS DEVELOP.
&&
.MARINE...
A COLD FRONT WILL MOVE WEST TO EAST ACROSS THE COASTAL WATERS
TONIGHT...ACCOMPANIED BY SCATTERED SHOWERS AND THUNDERSTORMS. THE
FRONT WILL EXIT THE EASTERN COASTAL WATERS BY EARLY MORNING TUESDAY.
STRONG OFFSHORE FLOW WILL DEVELOP TUESDAY IN THE WAKE OF THE FRONT
AND A SMALL CRAFT ADVISORY WILL BE IN EFFECT TONIGHT THROUGH
WEDNESDAY MORNING. WINDS WILL DIMINISH ON WEDNESDAY...GRADUALLY
SHIFTING EAST THEN SOUTHEAST THROUGH THE END OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 58 69 48 78 / 50 20 10 0
KBPT 57 72 49 79 / 50 10 10 0
KAEX 55 65 45 76 / 50 20 10 0
KLFT 59 67 47 77 / 50 30 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO 7 AM CDT WEDNESDAY FOR
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20
NM-COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM-WATERS FROM INTRACOASTAL
CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM CDT WEDNESDAY
FOR COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT
20 NM-WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING
FROM 20 NM TO 60 NM.
SMALL CRAFT EXERCISE CAUTION FROM MIDNIGHT CDT TONIGHT THROUGH
LATE TONIGHT FOR CALCASIEU LAKE-SABINE LAKE.
&&
PUBLIC/MARINE...24Hazardous weather outlook, May 2, 5:26 AM CDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 526 AM CDT MON MAY 2 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-031115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 526 AM CDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED PRE-FRONTAL SHOWERS AND THUNDERSTORMS WILL TRANSITION OVER TO RAIN WITH PASSAGE OF FRONT THIS EVENING. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAIN WILL BE COMING TO AN END BY TUESDAY MORNING. DRY WEATHER WILL RETURN AND REMAIN IN PLACE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. GMZ430-432-435-450-452-455-470-472-475-031115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 526 AM CDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A "SMALL CRAFT ADVISORY" WILL LIKELY BE RE-ISSUED BY OVERNIGHT TUESDAY INTO WEDNESDAY...FOR MODERATE NORTHERLY WINDS IN WAKE OF DEPARTED COLD FRONT. ALSO...THE ACTUAL TIDES WILL BE RUNNING ABOUT A FOOT BELOW THE MEAN- LOWER-LOW-WATER DATUM FOR TUESDAY NIGHT...AT THE TIME OF LOW TIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 10:26 PM CDT | Small Craft Advisory | LCH | 3 hr |
Nearby
Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.